# SDR SWAA2023041113025

- Difficulty date: March 6, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND S-21L FWD CARGO COMPARTMENT 2023-180747<[01] REPLACED GUSSET LOCATED ON BS 500D AND S-21L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET:209 REV:-  SEE INDIVIDUAL SIGN OFFS BELOW.;[02] RII ITEM  REPLACED GUSSET LOCATED ON BS 500D AND S-21L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET:209 REV:-   SEE INDIVIDUAL SIGN OFFS BELOW. TASKCARD COMPLETED
